Moufang trees and generalized quadrangles.
Forum mathematicum, Tome 8 (1996) no. 3, pp. 485-500
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{FORUM_1996__8_3_141780,
author = {Richard M. Weiss},
title = {Moufang trees and generalized quadrangles.},
journal = {Forum mathematicum},
pages = {485--500},
year = {1996},
volume = {8},
number = {3},
zbl = {0848.20022},
url = {http://geodesic.mathdoc.fr/item/FORUM_1996__8_3_141780/}
}
Richard M. Weiss. Moufang trees and generalized quadrangles.. Forum mathematicum, Tome 8 (1996) no. 3, pp. 485-500. http://geodesic.mathdoc.fr/item/FORUM_1996__8_3_141780/